# SDR SWAA2024062789406

- Difficulty date: May 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 460-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO FLOOR TO SIDEWALL SUPPORT BS 460+7; BS 480+9-BS 500+10; BS 500A+6-BS 500A+18 LBL 25 WL 156<[01] REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02 AND DWG 143A7500 ID: 0045 REV: -;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
